Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on hyperelliptic curves

Author: Geoffrey Mess
Journal: Proc. Amer. Math. Soc. 115 (1992), 849-852
MSC: Primary 57M12; Secondary 14H15
MathSciNet review: 1119264
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: There is no universal hyperelliptic curve over the space of $ (2g + 2)$-tuples in the projective line.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57M12, 14H15

Retrieve articles in all journals with MSC: 57M12, 14H15

Additional Information

Keywords: Hyperelliptic curve, braid group
Article copyright: © Copyright 1992 American Mathematical Society